Rate of convergence to the semi-circle law for the Deformed Gaussian Unitary Ensemble

Götze F, Tikhomirov A, Timushev DA (2007)
CENTRAL EUROPEAN JOURNAL OF MATHEMATICS 5(2): 305-334.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
It is shown that the Kolmogorov distance between the expected spectral distribution function of an n x n matrix from the Deformed Gaussian Ensemble and the distribution function of the semi-circle law is of order O(n(-2/3+nu)). (C) Versita Warsaw and Springer-Verlag Berlin Heidelberg. All rights reserved.
Erscheinungsjahr
Zeitschriftentitel
CENTRAL EUROPEAN JOURNAL OF MATHEMATICS
Band
5
Ausgabe
2
Seite(n)
305-334
ISSN
PUB-ID

Zitieren

Götze F, Tikhomirov A, Timushev DA. Rate of convergence to the semi-circle law for the Deformed Gaussian Unitary Ensemble. CENTRAL EUROPEAN JOURNAL OF MATHEMATICS. 2007;5(2):305-334.
Götze, F., Tikhomirov, A., & Timushev, D. A. (2007). Rate of convergence to the semi-circle law for the Deformed Gaussian Unitary Ensemble. CENTRAL EUROPEAN JOURNAL OF MATHEMATICS, 5(2), 305-334. doi:10.2478/s11533-007-0006-4
Götze, F., Tikhomirov, A., and Timushev, D. A. (2007). Rate of convergence to the semi-circle law for the Deformed Gaussian Unitary Ensemble. CENTRAL EUROPEAN JOURNAL OF MATHEMATICS 5, 305-334.
Götze, F., Tikhomirov, A., & Timushev, D.A., 2007. Rate of convergence to the semi-circle law for the Deformed Gaussian Unitary Ensemble. CENTRAL EUROPEAN JOURNAL OF MATHEMATICS, 5(2), p 305-334.
F. Götze, A. Tikhomirov, and D.A. Timushev, “Rate of convergence to the semi-circle law for the Deformed Gaussian Unitary Ensemble”, CENTRAL EUROPEAN JOURNAL OF MATHEMATICS, vol. 5, 2007, pp. 305-334.
Götze, F., Tikhomirov, A., Timushev, D.A.: Rate of convergence to the semi-circle law for the Deformed Gaussian Unitary Ensemble. CENTRAL EUROPEAN JOURNAL OF MATHEMATICS. 5, 305-334 (2007).
Götze, Friedrich, Tikhomirov, Alexander, and Timushev, Dmitry A. “Rate of convergence to the semi-circle law for the Deformed Gaussian Unitary Ensemble”. CENTRAL EUROPEAN JOURNAL OF MATHEMATICS 5.2 (2007): 305-334.